MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EASYTRAK 3 IS-1; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION EASYTRAK 3 IS-1; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number 4548
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Device Overstimulation of Tissue (1991)
Date of Event 03/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient implanted with this left ventricular (lv) lead experienced chronic diaphragmatic stimulation and resulting pacing output needing to be reprogrammed at or below threshold for adequate cardiac resynchronization therapy (crt) delivery.The patient was already scheduled for extraction and re-implant.Additional information indicated that the lead was surgically explanted and replaced.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product has not been returned for analysis.This report will be updated should additional information become available or if analysis is completed.

Brand Name
EASYTRAK 3 IS-1
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key16794105
Report Number2124215-2023-19385
Device Sequence Number12480247
Product Code LWP
UDI-Device Identifier00802526420276
UDI-Public00802526420276
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P010012/S032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/10/2015
Device Model Number4548
Device Catalogue Number4548
Device Lot Number172492
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/06/2023
Initial Report FDA Received Date04/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/10/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR
Patient SexMale